# SDR AALA20131011005

- Difficulty date: October 11, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- Aircraft time: 80,684 hours, 37,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY RT JAMB SUPPORT BRACKET CRACKED 5 INCHES ABOVE WL FWD OF AFT PRESSURE BULKHEAD.  INSTALLED NEW SERVICEABLE SUPPORT BRACKET WEB IAW AARD 53-00-05-1.
